Please use this identifier to cite or link to this item:
Title: A decomposition method for optimal portfolios with regime-switching and risk constraint
Authors: Liu, J
Yiu, KFC 
Siu, TK
Keywords: Dynamic risk constraint
Martingale transform
Optimal portfolio selection
Piecewise constant approximation
Power utility
Regime switching
Issue Date: 2012
Source: Risk and decision analysis, 2012, v. 3, no. 4, p. 269-276 How to cite?
Journal: Risk and Decision Analysis 
Abstract: We study an optimal investment problem for an investor who faces a dynamic risk constraint in a Markovian regime-switching environment. The goal of the investor is to maximize the expected utility of terminal wealth subject to the dynamic risk constraint specified by a proportional Value at Risk (VaR). By transforming the stochastic optimal control problem associated with the optimal investment problem into a deterministic control problem, we obtain a closed-form solution to the optimal investment problem for the case of a power utility. To evaluate the value function, we employ a numerical approximation method based on a piecewise constant approximation to the modulating Markov chain. A numerical example is given to illustrate the impact of the dynamic risk constraint on the optimal investment strategy.
ISSN: 1569-7371
DOI: 10.3233/RDA-2012-0070
Appears in Collections:Conference Paper

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 13, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.